International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 5, Pages 289-300

Some properties of Banach-valued sequence spaces p[X]

Qingying Bu

Department of Mathematical Sciences, Kent State University, Kent, OH 44242, USA

Received 7 August 2000

Copyright © 2001 Qingying Bu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We discuss some properties of the Banach-valued sequence space p[X](1p<), the space of weakly p-summable sequences on a Banach space X. For example, we characterize the reflexivity of p[X], convergent sequences on p[X], and compact subsets of p[X].